Discussions that mention warfarin

Digestive Disorders board


I posted yesterday about my problem with bending over and getting heart flips or flutters and wondering if my hiatal hernia was the cause as in that position, the hernia would push up into the chest cavity. I also get this if I slouch down while sitting at the pc.

I spoke with my doctor yesterday late because I am very worried(once again) about these symptoms and he wants to start me on a med. He is recommending Nexium 20mgs. as I have problems with side effects, especially g.i... and thought a low dose to start might be the way to go. I asked about Zantac and he said that is not for me as I am on Valium/diazepam and that Zantec inhibits the absorbtion of that. I asked him about other drug interactions with it and he said that Zantac interferes with Warfarin and also may increase blood glucose lowering effect of sulfonylureas(SP.?). I am not on Warfarin or other meds.

So thought I would post that info here in case some are on it and don't have that info.
I really don't seem to have the classic symptoms of GERD but do burp alot especially after drinking a liquid. If I decide to have a soda(ginger ale), I have to keep stirring all the bubbles out first. I drink all liquids at room temperature, hot and cold cause problems.

Given that I don't have the classic symptoms, I can't understand why he wants to put me on the Nexium. Having IBS makes me uneasy about taking it as the side effects include diarrhea.
Anyone have issues with that?
Thanks...